# SDR AALA20011637

- Difficulty date: August 7, 2001
- Submitted: September 27, 2001
- Operation: Air carrier
- Aircraft: N435AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49453
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN FUSELAGE SKIN STATION 1383 AT FAST ABOVE LONGERON 14L.  STOP DRILLED CRACKED INSTALLED DOUBLER REPAIR PER AARD 53-30-00-02.  (M)
